理论数学

Vol.2 No.1 (January 2012)

分数阶微分方程的矩阵级数解
Metric Series Solutions of Fractional Differential Equations

 

作者:

万桂华 , 张淑琴 , 苏新卫

 

关键词:

Mittage-Leffler型函数矩阵级数分数阶微分方程Mittage-Leffler Type Functions Metric Series Fractional Differential Equations

 

摘要:

在本文中,我们引进了n阶矩阵的Mittage-Leffler型级数。我们得到了分数阶微分方程组初值问题的Mittage-Leffler型矩阵级数解。而且,我们得到了分数阶微分方程组的用Mittage-Leffler型矩阵级数所表示的基解矩阵。

In this paper, we introduce a Mittage-Leffler type series for metric of n order. We obtain Mittage- Leffler type metric series solutions of initial value problems for fractional differential equations system. Fur- ther, we obtain fundamental solution metric, which are denoted by Mittage-Leffler type metric series.

文章引用:

万桂华 , 张淑琴 , 苏新卫 (2012) 分数阶微分方程的矩阵级数解。 理论数学, 2, 17-22. doi: 10.12677/pm.2012.21004

 

参考文献

分享
Top